# SDR CA071120007

- Difficulty date: November 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 12,238 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower Motor
- Part number: 350A5310520351
- Condition: Unserviceable
- Location: Oil Cooler
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HEARD NOISE AFTER LANDING AND SHUT THE AIRCRAFT DOWN. UPON INSPECTION FOUND THE BLOWER ROTOR COMPLETELY GONE. REPLACED THE ROTOR, DUCT AND MOTOR TO GET THE AIRCRAFT SERVICEABLE. (TC NR 20071120007)
